# SDR CA990707004

- Difficulty date: June 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 2120 · Air Distribution System
- Part: Acm
- Part number: 78279012
- Condition: Leaking
- Location: Air Distribution
- Part time: 13,426 hours
- Component: Hamstd
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) UPON INVESTIGATION OF AN AIR QUALITY PROBLEM, THE OUTLET DUCT OF THE AIR CYCLE MACHINE WAS FOUND TO BE CONTAMINATED WITH LUBRICATION OIL.  THE OULET DUCT WAS CLEANED, THE ACM REPLACED.
